# SDR DXTA2019112103103

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 5,375 hours, 4,251 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CRUISE AND DESCENT EXPERIENCED WHITE SHED BUS 1&2 OFF  INTERMITTENTLY AND AN BLEED 1 FX THAT WENT AWAY VIA THE CHECKLIST.  BELOW 10,000 FT. AMBER CONTOL FX, A/P FX SWPS FAULT AND SEPS A/ I, ALONG WITH YD FX AND A/P FX.  ///SIGN-OFF///THE BLEED SYSTEM WAS AN ISOLATED EVENT AND THE RECOMMENDATION IS TO FOLLOW
SL505-36-0003-REV.02 - PNEUMATIC- BLEED 1 (2) FAIL DUE TO BLEED
TEMPERATURE SENSOR.
ON BLEED ONE FAILURE WE PERFORM GROUND RUN OF BOTH ENGINE DID OPS CHECK OF THE
BLEED AIR SYSTEM IAW EMS 505S AMM 36-00-00-710-801-A/500 OPS CHECKED GOOD
NO DEFECTS NOTED. NEXT WE C/W SL505-36-0003 REV.02 AND FOUND NO DEFECTS AND IS
FOUND TO BE TRANSITORY CONDITION. NO FUTHER ACTION AT THIS TIME. DURING ENGINE GROUND
RUN AND LEAK CHECK OF FOUND FAN VALVE TO PRECOOLER LAIR LINE LEAKING FROM FLANGE ,
FLANGE SEPERATED FROM FIBERGLASS TUBE AT FAN VALVE. ORDERED NEW TUBE AND RECEIVED IT
REMOVE OLD TUBE AND INSTALLED NEW TUBE LAW EMB505S AMM 36-11-02 OPS CHECKED
AND LEAK CHECKED GOOD.
